Vicky Posted October 2, 2009 Share Posted October 2, 2009 Hi there all, not sure if this is the right forum, but what the hey, it is a meds-related rant, er, comment.... Well, I already take Zoloft 150 mg & Buspar 45 mg. day, and p-doc recently let me try Depakene (valproic acid) for anxiety, mood stabilization, etc. Anyhoo, although I did feel somewhat better w/Depakene (up to 1,000 mg a day), nothing dramatic, I could never sleep well while taking it. Really had trouble falling asleep, never slept deeply, and would wake up not feeling great. So, after several weeks this began counteracting any anti-anxiety benefits. Plus I was starting to get nauseated after taking it, not incapacitating but annoying. So I am tapering off of it, hoping for the best. Will see p-doc a week from today. I tried to call her Wednesday, but I forgot she's at another conference. Had a meltdown Wednesday night crying & whatnot, trying to scratch my arms as I was driving to my Bible study class (Yes, I was a pretty picture by the time I showed up, but I made it!!). So I am afraid I will engage in my old bpd behaviors until she gets back: spending too much $, being impulsive, SI, I don't know. If it weren't for my hubby, I think I'd just throw in the towel and never leave the house. So I am wondering what the next best step would be--to try the atypical antipsychotics? Seroquel? Zyprexa? Risperdal? I know it's all trial and error. Or maybe lithium? Ah well, this too shall pass.... peace, Vicky Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.